MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY I TACROLIMUS REAGENT KIT; ENZYME IMMUNOASSAY, TRACROLIMUS

ABBOTT LABORATORIES ALINITY I TACROLIMUS REAGENT KIT; ENZYME IMMUNOASSAY, TRACROLIMUS
Catalog Number 09P42-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported falsely elevated alinity i tacrolimus result generated on the alinity i processing module for a patient.The result was released out of the lab.The following data was provided: patient 1: on (b)(6) 2024, sid (b)(6) first result = 7.1 ng/ml.On (b)(6) 2024, sid (b)(6) second result = 12 ng/ml.The customer stated that due to the falsely elevated alinity i tacrolimus result, unnecessary biopsy was performed on the patient.Additional information regarding the biopsy was requested; however, to date, it has not been provided and/or received.There was no further impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity i tacrolimus result generated on the alinity i processing module for a patient.The result was released out of the lab.The following data was provided: patient 1: on (b)(6) 2024, sid (b)(6) , first result = 7.1 ng/ml.On (b)(6) 2024 ,sid (b)(6), second result = 12 ng/ml.The customer stated that due to the falsely elevated alinity i tacrolimus result, unnecessary biopsy was performed on the patient.Additional information regarding the biopsy was requested; however, to date, it has not been provided and/or received.There was no further impact to patient management reported.Update: on 07mar2024, the customer provided additional information.The sample was from a post kidney transplant patient and the blood draw was taken 24 hours after the medication was given.It was noted that both results were from the same blood draw.There was no further impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i tacrolimus result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.In addition, in-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot indicates the reagent lot is performing as expected for this product.A review of the complaint trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with lot 56743fp00 and complaint issue.An accuracy testing was completed using an in-house retained reagent kit of lot 56743fp00 stored at the recommended storage condition.The testing meets all validity and acceptance criteria.A review of labeling was performed and found to sufficiently address the customer's issue.Based on the review of this issue, use error may have contributed to the customers issue as the complaint notes indicate the preprocessing (pipettes, tips, etc.) are quite old and added to technician inexperience, could have caused these discrepancies.Based on this investigation, no systemic issue or deficiency was identified for the alinity i tacrolimus reagent lot 56743fp00.
 
Additional Manufacturer Narrative
Section b5 - describe event or problem: this section was updated with additional information provided by the customer on 07mar2024.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
Update: on 07mar2024, the customer provided additional information.The sample was from a post kidney transplant patient and the blood draw was taken 24 hours after the medication was given.It was noted that both results were from the same blood draw.There was no further impact to patient management reported.

Brand Name
ALINITY I TACROLIMUS REAGENT KIT
Common Device Name
ENZYME IMMUNOASSAY, TRACROLIMUS
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18817743
Report Number1415939-2024-00010
Device Sequence Number4289466
Product Code MLM
UDI-Device Identifier00380740154516
UDI-Public(01)00380740154516(17)250128(10)56743FP00
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K070820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Catalogue Number09P42-20
Device Lot Number56743FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer03/07/2024
04/09/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date03/14/2024
04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI26103; ALNTY I PROCESSING MODU, 03R65-01, AI26103; ALNTY I PROCESSING MODU, 03R65-01, AI26103
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown